# SDR CALA2018110902340

- Difficulty date: November 9, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 60,143 hours, 25,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620551
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-05-3-6159 A-34-023 RH AFT EMERGENCY EXIT. RH AFT IB LOWER V ERTICAL FRAME CRACKED. REMOVED AND REPLACED RH AFT EMERGENCY EXIT RH AFT IB LOWER VERTI CAL FRAME IAW A320 SRM 51-42-11, SRM 51-44-11, SRM 51-75-12 ADD EMP:V925284 INSP C/W
